... ill. They switched my to Daptomycin and I am still nauseated, feel like a long lasting flu bug. Has anyone else had this reaction? I have one more week to go.
2 Dec 2009
Nausea occurs in 10% of patients receiving daptomycin.
You can view a list of side-effects here: http://www.drugs.com/sfx/daptomycin-side-effects.html
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 50 years old I have had 3 kidney transplants I have been ill since I was 17 yrs old I was on dialylis off and on I tried home dialylis 16 years ...
1 answer • 29 Jun 2010
I have developed peripheral neuropathy in my feet which I believe is a result of having been given cubicin (daptomycin) for a severe case of ...
1 answer • 30 Jul 2011
.i was given a .. pnmonia shot also and a h1n1 did not wnt it but the aprn said i had to hve it wth a o .1 hour after wrds i was at the hosp w a 104 ...
0 answers • 3 Oct 2011